VOL. 3 · NO. 4 | 2021
 
VIEW ALL ABSTRACTS +
Articles
Michael Harris
Tunisian J. Math. 3 (4), 657-688, (2021) DOI: 10.2140/tunis.2021.3.657
KEYWORDS: p-adic L-function, central critical value, Shimura variety, 11F55, 11F67, 11R23, 22E47
Brian Conrad, Michael Temkin
Tunisian J. Math. 3 (4), 689-748, (2021) DOI: 10.2140/tunis.2021.3.689
KEYWORDS: nonarchimedean geometry, Berkovich spaces, descent, 14G22, 14D15
David Hansen
Tunisian J. Math. 3 (4), 749-799, (2021) DOI: 10.2140/tunis.2021.3.749
KEYWORDS: local shtukas, Harris's conjecture, perfectoid spaces, diamonds, 11S37, 14G22, 14G45
Emile Le Page, Marc Peigné, Da Cam Pham
Tunisian J. Math. 3 (4), 801-842, (2021) DOI: 10.2140/tunis.2021.3.801
KEYWORDS: multitype branching process, random environment, central limit theorem, 60J80, 60K37, 60F17
Kilian Hermann, Michael Voit
Tunisian J. Math. 3 (4), 843-860, (2021) DOI: 10.2140/tunis.2021.3.843
KEYWORDS: β-Jacobi ensembles, freezing, central limit theorems, zeros of Jacobi polynomials, eigenvalues of covariance matrices, 33C45, 60B20, 60F05, 70F10, 33C67, 82C22
Back to Top